Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

146 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Factor VIII is high in test result. What is it?

Answered by
Dr.
Dr. Pratap VGM

Diabetologist

Practicing since :2006

Answered : 869 Questions

default
Posted on Fri, 15 Nov 2013 in General Health
Question: Factor viiii high 183 what iis this
doctor
Answered by Dr. Pratap VGM 1 hour later
Brief Answer:
pro thrombotic stage

Detailed Answer:
Dear sir

Factor VIII (FVIII) is an essential blood-clotting protein , also known as anti-hemophilic factor (AHF). In humans, factor VIII is encoded by the F8 gene.

Increase in the factor increases the risk of deep vein thrombosis and pulmonary embolism, which are really XXXXXXX condition which needs immediate attention and treatment. You might need further investigation and consultation with specialist. I would refer you to a hematologist for further evaluation. You might need oral anticoagulant drugs with anti platelet drugs to avoid present risk.

So consult a hematologist at the earliest.

Thanks
Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Pratap VGM 1 hour later
Should i go to ER ? I has anticadiolipid done was negavtibe , philoslipid negative , and i staerted horomes 6 days ago ? I take a asprin a day . I am concerned there is nonwat to stop a pulmonarybemboli or dvt . How long have i had this ? Can this number change and go to normal
doctor
Answered by Dr. Pratap VGM 8 minutes later
Brief Answer:
Don't be concerned if you are asymptomatic...

Detailed Answer:
Dear sir

Do not be worried. You need to visit the ER and get further tests if you are symptomatic. However it is better to visit a hematologist and discuss about further tests at the earliest.

The numbers might not go back to normal and it's difficult to predict how long you been with it.

Regards
Above answer was peer-reviewed by : Dr. Prasad
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication

Recent questions on  Aspirin

doctor1 MD

Hi, I am a 51 year old man, I had a dissected carotid artery on 12/8/2010, a stent was placed in my carotid. Follow up shows that the blood flow is very good. During the episode at the time I had confusion, saw lights in left eye (dissection was on left side) and some headaches, not severe. I have had 2 follow up MRI s and MRA s which show improvement. I was put on keppra as a precaution and have recently been weaned off of it. My question is approximately 4 weeks ago I began having a sort of numbing sensation (warm or cool) on the right side of my face about an inch wide from about my temple across my cheek bone to about my nose, could this be related, and if so how? This sensation is not constant but frequent. I am otherwise in good health, take aspirin and 40mg simivastin a day, 6 1 and 175 lbs.

doctor1 MD

I am a steroid dependant ( Taking HISONE) due to adrenal insufficiency. For the last six months I am on ATT. The Dr. says my TB treatment is a prolonged one and it may go for one and half years. During treatment ( third month) I had liver problems. After taking medication I am OK. Now blood is coming whenever I pass stools. Is this due to TB medication side effects. As and when I have this problem I have asked to take Tab SITCOM FOR 14 days. For the past one months I am having severe legal pain ( Both Bottom foot and calf muscle) Pain in the calf muscle is persisting even when I am resting. I shall be grateful if you could Kindly mail your answers to YYYY@YYYY . I am 54 year old weighing 53. 8 KG and height 5 feet 2 inches.

doctor1 MD

Dear colleaggues, I'm Ingrid Hilman, MD, 58 years. had my stenting on 17 Feb, 3 stents in LAD and RCA.

Since 2 weeks ago, I develop severe headaches, esp during the iningt or when I wake up in the morning and also palpitation (heart rate > 90). I feel weak during palpitation. I do not have hypertension (my BP is between 90-110 and 70-80). I do not have obesity, smoking habits, my lab is pretty good only LDL 100.

Is this because of the herbresser that I take 3 times a day?

Other drug that I take;

- Aspirin 1 x 100 mg

- Plavix 1 x 75 mg

- Lipitor 1 x 10 mg.

Appreciate your inputs on my above complaints. Thank you very much

doctor1 MD

Hi, I am 55 years old Indian. Suffered and survived a heart attack in year 2000. Angiogram was done and about 30 % of LAD was blocked. Doctor advised not to do stenting, only on medications and was advice to take care diet and exercise. Currently on tab enalapril and aspirin. Missed heart beat is worrying me. Pls advice

doctor1 MD

I have strep throat . I started amoxicillin yesterday, but it seems the swelling in my throat is worse. Is this to be expected? How soon should the medication kick in?

doctor1 MD

I have had a pain under my right shoulder blade for about 8 hours. I've taken aspirin and put heat on it no relief

doctor1 MD

6 days ago my lips swelled up and my eyes swelled shut I had prednisone and it took 40mg to get it down. It came back in about 12 hours and took more prednisone and I had hives on my neck , under arms and in the groin. Went to a doctor and he...